# SDR FDEA202107082023

- Difficulty date: July 8, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NJC604059
- Condition: Worn
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO STATION 2007 LBL 30 HOLE DAMAGED ON PRESSURE BULKHEAD AT FLOOR   BOARD SUPPORT TEE REPAIRED HOLE PER SRM 51-39-01 VOL II.   REF. E.A # 8-5310-T0363077 TITTLE: FUSELAGE-MAIN FRAME- AFT PRESSURE BULKHEAD WEB   AND DOUBLER DAMAGED AT FASTENER HOLE. "MAJOR REPAIR".
